# SDR USAA2010082391752

- Difficulty date: August 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FRAME AT BS 380, BELOW S13R CRACKED.  REPAIRED FRAME AT BS 380 BELOW S13R IAW EA 102125 & 102085.
